# SDR RAIA00501054

- Difficulty date: January 25, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 12,482 hours, 12,088 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 8583C000002
- Part serial: 0318
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,473 hours, 12,080 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT- NR 2 BLEED OVERTEMP UPON ENTERING ICING CONDITIONS.  MAINTENANCE REMOVED AND REPLACED NR 2 PRECOOLER.
